Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

27 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936024
De Angelis T, Ferrari G, Moriarty J. A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs. MATHEMATICS OF OPERATIONS RESEARCH. 2019;44(2):512-531.
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935374
Federico S, Ferrari G, Riedel F, Röckner M. On a Class of Infinite-Dimensional Singular Stochastic Control Problems. Center for Mathematical Economics Working Papers. Vol 614. Bielefeld: Center for Mathematical Economics; 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
Ferrari G, Rodosthenous N. Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy. Center for Mathematical Economics Working Papers. Vol 589 Aktual. Version Februar 2019. Bielefeld: Center for Mathematical Economics; 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
Callegaro G, Ceci C, Ferrari G. Optimal Reduction of Public Debt under Partial Observation of the Economic Growth. Center for Mathematical Economics Working Papers. Vol 608. Bielefeld: Center for Mathematical Economics; 2019.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932800
Ferrari G, Yang S. ON AN OPTIMAL EXTRACTION PROBLEM WITH REGIME SWITCHING. ADVANCES IN APPLIED PROBABILITY. 2018;50(3):671-705.
PUB | DOI | WoS | arXiv
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
Ferrari G, Schuhmann P. An Optimal Dividend Problem with Capital Injections over a Finite Horizon . Center for Mathematical Economics Working Papers. Vol 595. Bielefeld: Center for Mathematical Economics; 2018.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433
Ferrari G. On a Class of Singular Stochastic Control Problems for Reflected Diffusions . Center for Mathematical Economics Working Papers. Vol 592. Bielefeld: Center for Mathematical Economics; 2017.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930438
Ferrari G, Vargiolu T. On the Singular Control of Exchange Rates . Center for Mathematical Economics Working Papers. Vol 594. Bielefeld: Center for Mathematical Economics; 2017.
PUB | PDF
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916438
De Angelis T, Federico S, Ferrari G. Optimal Boundary Surface for Irreversible Investment with Stochastic Costs. Mathematics of Operations Research. 2017;42(4):1135-1161.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906562
Ferrari G, Salminen P. IRREVERSIBLE INVESTMENT UNDER LEVY UNCERTAINTY: AN EQUATION FOR THE OPTIMAL BOUNDARY. ADVANCES IN APPLIED PROBABILITY. 2016;48(1):298-314.
PUB | DOI | WoS
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904756
de Angelis T, Ferrari G, Martyr R, Moriarty J. Optimal entry to an irreversible investment plan with non convex costs . Center for Mathematical Economics Working Papers. Vol 566. Bielefeld: Center for Mathematical Economics; 2016.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904729
de Angelis T, Ferrari G, Moriarty J. A solvable two-dimensional singular stochastic control problem with non convex costs. Center for Mathematical Economics Working Papers. Vol 561. Bielefeld: Center for Mathematical Economics; 2016.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904731
Ferrari G, Yang S. On an optimal extraction problem with regime switching. Center for Mathematical Economics Working Papers. Vol 562. Bielefeld: Center for Mathematical Economics; 2016.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904750
Ferrari G. Controlling public debt without forgetting Inflation. Center for Mathematical Economics Working Papers. Vol 564. Bielefeld: Center for Mathematical Economics; 2016.
PUB | PDF
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2766940
De Angelis T, Ferrari G, Moriarty J. A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES. SIAM Journal on Control and Optimization. 2015;53(3):1199-1223.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2718995
Ferrari G. On an integral equation for the free-boundary of stochastic, irreversible investment problems. The Annals of Applied Probability. 2015;25(1):150-176.
PUB | DOI | WoS
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901450
Ferrari G, Riedel F, Steg J-H. Continuous-Time Public Good Contribution under Uncertainty. Center for Mathematical Economics Working Papers. Vol 485 Version February 2015. Bielefeld: Center for Mathematical Economics; 2015.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901528
de Angelis T, Ferrari G, Moriarty J. A non convex singular stochastic control problem and its related optimal stopping boundaries. Center for Mathematical Economics Working Papers. Vol 508. Bielefeld: Center for Mathematical Economics; 2014.
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2705522
De Angelis T, Ferrari G. A stochastic partially reversible investment problem on a finite time-horizon: Free-boundary analysis. Stochastic Processes and their Applications. 2014;124(12):4080-4119.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681888
Chiarolla MB, Ferrari G. Identifying the Free Boundary of a Stochastic, Irreversible Investment Problem via the Bank--El Karoui Representation Theorem. SIAM Journal on Control and Optimization. 2014;52(2):1048-1070.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="stochastic control"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung